# SDR HALA2009061000231

- Difficulty date: June 10, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33424
- Aircraft time: 23,871 hours, 4,610 cycles
- Engine: Pwa PW4060
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 9798585
- Part serial: 1288C
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 9,810 hours, 1,843 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - RIGHT ENG START VALVE LIGHT CAME ON STAYED ON, NO ENG ROTATION.  RT STARTER VALVE EICAS MESSAGE.  NO N2 DUCT PRESSURE.  REMOVED AND REPLACED NR 2 ENGINE STARTER AND START VALVE PER AMM 80-11-01.  OPS AND LEAK CHECK OK.  OK FOR SERVICE.
